Items where Author is "Gale, David"

Group by: Item Type | No Grouping
Number of items: 2.

Article

Alkan, Ahmet and Gale, David (2003) Stable schedule matching under revealed preference. Journal of Economic Theory, 112 (2). pp. 289-306. ISSN 0022-0531

Papers in Conference Proceedings

Alkan, Ahmet and Gale, David (2003) Stable schedule matching under revealed preference. In: ICM Satellite Conference on Game Theory and Applications, Qingdao, China

This list was generated on Mon Jun 27 18:21:31 2022 +03.